# SDR CA000516011

- Difficulty date: May 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,919 hours
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: AN9248D
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, BOTH HYDRAULIC LIGHTS ILLUMINATED. THE AIRCRAFT RETURNED TO BASE AND HAD TO USE EMERGENCY LANDING GEAR EXTENSION PROCEDURES.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE PERSONNEL FOUND A LOOSE AND LEAKING B NUT ONTHE HYDRAULIC RESERVOIR (POWER PACK).
